# SDR UIEA2021020400229

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,675 hours, 22,586 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: Engine
- Condition: Vibration
- Location: Airframe
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

ABOVE FL 250 KIAS AIRFRAME VIBRATION WITH LOW TONE HUMMING, OCCURS CONTINUOUSLY THROUGHOUT THE FLIGHT DURING CLIMB.  N1 (R) AT 1.4 UNITS VIBRATION.(C/W AIRFRAME VIBRATION CONDITIONAL INSPECTION PART 2 77-31-02 FOR ENG 2.  LOCKS AND RING SECURE.  PERFORMED VISUAL INSPECTION 71-00-00-216, NO DEFECTS NOTED.
